# SDR CA120214001

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,717 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE 2 LP VIB STEADY +2.0 IN CRUISE AS WELL AS 4.0 SPIKE AND AMBER BOX AT TOP OF DESCENT.  FOUND 2 BLADES, LPT STG 4 MISSING APPROXIMATELY 3-3.5" FROM BLADE TIPS.  ALSO CHIP DETECTED ON ENGINE MAINTENANCE.
